MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Maquet cardiopulmonary gmbh has received the following information from the spanish agency of medicines and medical devices on 2026-01-19: the vigilance area of medical devices of the spanish agency of medicines and medical devices has been informed through renacer registry about an incident involving the product ¿cardiohelp¿, manufactured by getinge and distributed by, occurred on (b)(6) 2025 with report number (b)(4).The information was provided that the patient had the incident "neurological event.Left anterior circumflex artery ischaemic stroke".As the patient suffered a serious injury, a report is required.Complaint id# (b)(4).
 
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.Note: this event occurred on the spanish market.It is a significantly similar device to "base unit, cardiohelp¿ which is sold in the usa under premarket submission number k133598.For section d4 all available identifying information is for the out of the us device, subjected to this report.Therefore, no gudid information exists.Furthermore, udi information (primary di number) provided in d4 is for cardiohelp with catalog number 701047999.
 
Additional Manufacturer Narrative
Maquet cardiopulmonary gmbh has received the following information from the spanish agency of medicines and medical devices on (b)(6) 2026: the vigilance area of medical devices of the spanish agency of medicines and medical devices has been informed through renacer registry about an incident involving the product ¿cardiohelp¿, manufactured by getinge and distributed by, occurred on (b)(6) 2026.The information was provided that the patient had the incident "neurological event.Left anterior circumflex artery ischaemic stroke".As the patient suffered a serious injury, a report is required.New information was received on (b)(6) 2026 were the customer confirmed that no getinge device/product which was used presented any fault, as well as that the patients outcome is not due to any getinge product.Further it was confirmed that the getinge disposables, which were used, are discarded.Additionally, it was confirmed that the cardiohelp was reviewed and no fault was found.The cardiohelp was used on other patients without identifying failures.Following patient data was shared: male, 45 years old with 83kg and a height of 178cm.No device history review, no review of scrap, rework, enhancements and design changes was performed, as no failure of the device was reported.In addition, no review for potential field actions and capas related to the event and product in this complaint and no review of the non-conformities has been performed, as this complaint was reported due to the event and not due to a failure on a getinge product.Based on the available information the reported event could not be linked to a device defect/failure.Therefore, the complaint could not be confirmed.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary¿ s trending program and additional investigations or corrections will be implemented in case of adverse trending.
 
Event or Problem Description
Complaint id (b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24158722
Report Number8010762-2026-0000028
Device Sequence Number21082888
Product Code DTQ
UDI-Device Identifier04037691658247
UDI-Public(01)04037691658247
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCARDIOHELP
Device Catalogue Number701047999
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age45 YR
Patient SexMale
Patient Weight83 KG